Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Commuting Toeplitz operators on the Hardy space of the polydisk


Author: Young Joo Lee
Journal: Proc. Amer. Math. Soc. 138 (2010), 189-197
MSC (2000): Primary 47B35; Secondary 32A35
Published electronically: August 19, 2009
MathSciNet review: 2550183
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the commuting problem for Toeplitz operators on the Hardy space of the polydisk. We consider two symbols where one is an arbitrarily bounded symbol and the other is a bounded symbol which has the form of a sum of an analytic function and a co-analytic function. We then give a necessary and sufficient condition on the symbols for which the corresponding Toeplitz operators commute each other.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B35, 32A35

Retrieve articles in all journals with MSC (2000): 47B35, 32A35


Additional Information

Young Joo Lee
Affiliation: Department of Mathematics, Chonnam National University, Gwangju 500-757, Republic of Korea
Email: leeyj@chonnam.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10073-4
PII: S 0002-9939(09)10073-4
Keywords: Toeplitz operators, Hardy space, polydisk.
Received by editor(s): February 24, 2009
Published electronically: August 19, 2009
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.